Skip to content
My WebMD Sign In, Sign Up
pain in lower left side hip...masterbation...
avatar
An_254079 posted:
I am 43years old male. I am getting pain almost around the waist and expecially lower left side hip. It is sometimes oscillating. If I take Neprosyn 500mg tablet next day the pain is coming down. I found the reason is that whenever I do masturbation it is happening. Otherwise I am fine. Regularly I do this, but this pain started from one year back.
Is there any other reason other than masturbation. Please help me
Reply
 
avatar
davedsel responded:
You need to see your doctor for evaluation and treatment.

I think this post is more appropirate for the WebMD Men's Health Community here: http://exchanges.webmd.com/mens-health-community
Click on my username or avatar picture to read my story.

Blessings,

-Dave


Helpful Tips

Steps For Getting Back Pain Diagnosed And Treated
Many people come to this WebMD Back Pain Community looking for help in getting a diagnosis of a cause and relief from their back pain. Most ... More
Was this Helpful?
217 of 334 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center